MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 12/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reported via clinica study.It was reported that a transient ischemic attack (tia) occurred.On (b)(6) 2021 the patient underwent a left atrial appendage (laa) closure procedure with successful placement of a 20 mm watchman flx device and deployed device diameter of 15.5 mm.The patient was discharged the next day on aspirin (81 mg/day) and rivaroxaban (20 mg /day).On (b)(6) 2025, 1569 days post index procedure, the patient presented to the to the emergency room (er) with symptoms concerning for acute cerebral vascular accident (cva) versus tia.During er visit, electrocardiogram (ekg) was performed which revealed no evidence of stemi or ischemia.On the same day, labs were performed with no hypoglycemia metabolic derangements.On physical examination, there was no focal neurological deficits, speech, motor and sensation were intact and able to ambulate with a steady gait.A computed tomography (ct) scan of the head was performed which revealed no acute intracranial abnormalities, hemorrhage or large territorial infarct.Neurology was consulted and recommended magnetic resonance imaging (mri) to rule out acute or chronic infract.Mri showed no acute intracranial abnormality.The clinical site reported the event as a tia.The patient was on aspirin (81 mg /day) at the time of the event.Nih stroke scale (nihss) score was noted to be 0.The patient was started on clopidogrel (75 mg/day) in response to the event and was instructed to follow up with tia or stroke clinic as outpatient as well as to follow up with their primary care provider within 24-48 hours.The patient symptoms were fully resolved without deficit on (b)(6) 2025.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24044094
Report Number2124215-2026-01896
Device Sequence Number21101079
Product Code NGV
UDI-Device Identifier08714729860488
UDI-Public(01)08714729860488(17)240707(10)27627839
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model NumberM635WU50200
Device Catalogue NumberM635WU50200
Device Lot Number0027627839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/12/2026
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age73 YR
Patient SexMale
Patient RaceWhite